MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/000992288402300207

Медицинская библиотека · Clinical pediatrics · 1984

Paregoric intoxication with pulmonary edema in infancy.

Rice T B

Клинический случайСтатьяПеревод в очереди

Аннотация

This report describes a 3-week-old infant with paregoric intoxication and pulmonary edema. The pulmonary edema associated with opiod use is treatable even though the precise mechanism of its formation remains undefined. The report emphasizes that the medical rationale involved in the use of paregoric is unclear. The use of this preparation in pediatric patients should be abandoned in view of such serious complications.

Для цитирования: Rice T B. Paregoric intoxication with pulmonary edema in infancy.. Clinical pediatrics. 1984. DOI: 10.1177/000992288402300207.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.